# SDR UPS06548270

- Difficulty date: September 28, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 20,534 hours, 13,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10055
- Condition: Dented
- Location: Bs 1280 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1280, S25L.  TRIMMED OUT FUSELAGE STA 1280 FLANGE DAMAGED PER EA 757-5362-27-A1550, STEP NR 1 DIMENSIONS ARE 0.590"L X 0.900"W.  HFEC IAW NTM 51-00-00 PT 6 NO CRACK INDICATIONS NOTED.  COMPLIED WITH FINAL EA 757-5362- A1550.
